# SDR SWAA2022013108981

- Difficulty date: September 7, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD WET AREA FLOOR SUPPORT STA 294 - 312 LBL 11 HAS CORROSION ON UPPER SURFACE AFT END / PASSENGER CABIN FWD WET AREA FLOOR SUPPORT INTERCOSTAL BS 294 - 312 LBL 11 REMOVED CORROSION ORIGINAL 'T' .080 LOSS .032 REMAINING MATERIAL .048 OUT OF LIMITS IAW SRM 53-10-51-1A-1 REMOVED AND DRILLED UP NEW INTER COSTAL INSTALLED NEW INTER COSTAL IAW BOEING DWG 141A5502 REV - INSTALL LAV MOUNT IAW BOEING DWG 141A5600 REV N AND SRM 51-40-02-0G-0
